# SDR SWAA2025102726133

- Difficulty date: October 21, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 64,433 hours, 38,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVER DOOR EMERGENCY SIGN INOP<[01] R&R CHARGER ASSEMBLY FOR RIGHT FWD OVER DOOR EMERGENCY SIGN PER AMM 33-51-06. OPS CHECK GOOD
